# SDR NACA2022020100001

- Difficulty date: February 1, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 105,502 hours, 17,647 cycles
- Engine: Ge CF680C2B6
- Engine time: 2,674 hours, 617 cycles
- System (JASC): 8011 · Engine Starter
- Part: Start Valve
- Part number: 9798269
- Part serial: 578C
- Condition: Unknown
- Part time: 178 hours, 40 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE EICAS MESSAGE ON START. DEFERRED #2 ENGINE START VALVE PER MEL 80-00-02-01 CAT C 2/1/2022 @ 0300Z. CLEARED MEL 80-00-02-01 #2 ENGINE START VALVE INOP. REPLACED #2 ENGINE START VALVE PER AMM 80-11-02 GROUND VERIFICATION CHECK OK.
